# SDR AALA202312184393

- Difficulty date: November 26, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A320*
- Aircraft serial: 6482
- Aircraft time: 28,509 hours, 9,061 cycles
- Engine: Iae V2533A5
- Engine time: 23,757 hours, 9,252 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6773F010000
- Part serial: 677307404
- Condition: Failed
- Location: Zone 400 - Nac/P
- Part time: 39,321 hours, 17,275 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 90K NOTS DUE TO ENGINE 2 EGT OVER LIMIT. FLIGHT ATTENDANT REPORTED ENGINE 2 MAKING UNUSUAL SOUNDS, REJECTED. **SUPPLEMENTAL REPORT FOR AALA202311274393. MAINTENANCE REPLACED THE #2 ENGINE HIGH PRESSURE BLEED VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
